RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2009, Volume 64, Issue 6(390), Pages 169–170 (Mi umn9328)  

This article is cited in 1 scientific paper (total in 1 paper)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Asymptotic behaviour of orthonormal eigenfunctions for a problem of Regge type with integrable positive weight function

G. A. Aigunov, K. H. Jwamer

Daghestan State University

DOI: https://doi.org/10.4213/rm9328

Full text: PDF file (364 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2009, 64:6, 1131–1132

Bibliographic databases:

MSC: Primary 34L20; Secondary 34B05, 47E05
Presented: R. A. Minlos
Accepted: 05.09.2009

Citation: G. A. Aigunov, K. H. Jwamer, “Asymptotic behaviour of orthonormal eigenfunctions for a problem of Regge type with integrable positive weight function”, Uspekhi Mat. Nauk, 64:6(390) (2009), 169–170; Russian Math. Surveys, 64:6 (2009), 1131–1132

Citation in format AMSBIB
\Bibitem{AigJwa09}
\by G.~A.~Aigunov, K.~H.~Jwamer
\paper Asymptotic behaviour of orthonormal eigenfunctions for~a~problem of Regge type with integrable positive weight function
\jour Uspekhi Mat. Nauk
\yr 2009
\vol 64
\issue 6(390)
\pages 169--170
\mathnet{http://mi.mathnet.ru/umn9328}
\crossref{https://doi.org/10.4213/rm9328}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2640968}
\zmath{https://zbmath.org/?q=an:1195.34133}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2009RuMaS..64.1131A}
\elib{http://elibrary.ru/item.asp?id=20425329}
\transl
\jour Russian Math. Surveys
\yr 2009
\vol 64
\issue 6
\pages 1131--1132
\crossref{https://doi.org/10.1070/RM2009v064n06ABEH004654}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000278425000003}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-77952296715}


Linking options:
  • http://mi.mathnet.ru/eng/umn9328
  • https://doi.org/10.4213/rm9328
  • http://mi.mathnet.ru/eng/umn/v64/i6/p169

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. A. Aigunov, H. F. Jwamer Karwan, G. A. Djalaeva, “Estimates for the Eigenfunctions of the Regge Problem”, Math. Notes, 92:1 (2012), 132–135  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:471
    Full text:46
    References:41
    First page:19

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019